default-icon

Itching problem

I having itiching problem in pvt. part since 1 month. it occured once in a day. That part beome redish due to carving. I applied itchguard and candid cream. I also applied absorbant duting powder. But it gives temporary relief. pls suggest.
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Itching problem

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
Please do not use any over the counter preparations without having any knowledge.
Itch guard contains a potent steroid and steriods should not be used without a dermatologists or a physician's advice. 
Also, any skin related issue needs to be seen to know what it is.
Consult a dermatologist or a gynaecologist in person for further evaluation and management.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jyoti Talukdar Gurgaon | Medical Microbiologist
Answered
Consult a dermatologist
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello.

I would suggest you to meet a gynaecologist or a dermatologist and get the lesion examined so that we can see if it's fungal, tinea infection or occuring due to sweat.. maintain the personal hygiene well...and start the treatment after meeting the doctor...thank you

Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO